The Michigan Mathematical Journal is published by the Department of Mathematics at The University of Michigan and endeavors to publish significant research articles in all areas of mathematics. Advance publication of articles online is available.

Top downloads over the last seven days

On a boundary property of continuous functions.T. J. KaczynskiVolume 13, Issue 3 (1966)
Mazur manifolds.Selman Akbulut and Robion KirbyVolume 26, Issue 3 (1979)
Determinantal hypersurfaces.Arnaud BeauvilleVolume 48, Issue 1 (2000)
On the notion of balance of a signed graph.Frank HararyVolume 2, Issue 2 (1953)
A simple proof of the Erdős-Mordell inequality for triangles.Donat K. KazarinoffVolume 4, Issue 2 (1957)
  • ISSN: 0026-2285 (print), 1945-2365 (electronic)
  • Publisher: University of Michigan, Department of Mathematics
  • Discipline(s): Mathematics
  • Full text available in Euclid: 1952--
  • Access: Articles older than 5 years are open
  • Euclid URL: https://projecteuclid.org/mmj